# SDR USAA2010111792615

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 48,306 hours, 18,235 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 601
- Condition: Low Pressure
- Location: R1 Door
- Part time: 48,306 hours, 18,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 74 - SEA - EES - R1 DOOR ASSIST ACCUMULATOR PRESSURE IS LOW.  MAINTENANCE SERVICED R1 DOOR ASSIST ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
